# SDR ASAA0140597

- Difficulty date: October 12, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE FOUND EMERGENCY EXIT LIGHT AT ROW 5 AND 8 INOPERATIVE.  REMOVED AND REPLACED BATTERIES OPERATIONAL CHECK NORMAL.  (M)
